# SDR DALA2022070804766

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 69,989 hours, 27,712 cycles
- System (JASC): 2312 · VHF Communications System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3721 -MISC- DUE TO LOSS OF VHF COMMUNICATIONS ON APPROACH TO JFK. CORRECTIVE ACTION: REPLACED REMOTE ELECTRONICS UNIT. OPS CHECKS GOOD.
